# SDR ASAA2016021715858

- Difficulty date: February 17, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52402
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM DOUBLER GOUGED FS 540-RBL 26-43.  ACFT GROUNDED.  REMOVED GOUGED FLOORBEAM DOUBLER AND REPLACED WITH NEW DOUBLER IAW SRM 51-40-02 AND 143A5240, REV B.  REMOVED DOT.
